MathSciNet Relay Station
MathSciNet bibliographic data
MR1067787 05C40 (05C85 68Q25 68U05)
Dillencourt, Michael B. Toughness and Delaunay triangulations. Discrete Comput. Geom. 5 (1990), no. 6, 575–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement